# SDR ASAA0957147

- Difficulty date: December 11, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,162 hours, 945 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 FOUND FAULT CODE 73 30351 FMV POSITION SIGNAL DISAGREE NR 1 ENGINE.  PERFORMED ACTUATORS TEST AND EEC TEST PER FIM 73 25 00 810 804 F00 SYSTEM TESTS GOOD NO FAULTS FOR EITHER TEST.  SEAMC NOTIFIED.
